Jump to content
CrazyBoards.org

Recommended Posts

I'm back to wishing I was dead again. In talk therapy I wish I was dead. On Celexa I wished I was dead. On Remeron and Effexor I wanted to die and tried to. Effexor made me anxious. Remeron made me tired. Zyprexa makes me tired but not tired enough to sleep. I can't get out of bed in the mornings. I haven't been able to for 3 years. I can't sleep at night, can't wake in the morning. Once I do I'm depressed and anxious. Nothing works. The only thing which helps is Valium and I'm not allowed that. I am not allowed sleep meds. I am so sick of this. I can't even go to school (i'm 16). I'm failing at life. This is so fucked up. I just want to die.

Link to comment
Share on other sites

Maceo,

I'm sorry to hear you're feeling like crap.

You're only 16 and you have your whole life ahead of you. You can still fuck up many more times and still start anew.

How long have you been diagnosed? Are your doctors taking you seriously?

Do you have contacts with your local crisis team, if exists? If things get bad enough please consider checking yourself into a hospital.

Many, if all all, of us on this board have been through the dark, bottomless pit that you feel you are in now. Please trust that it will better, maybe not now, but one day, it will.

raining.

Link to comment
Share on other sites

I'm back to wishing I was dead again. In talk therapy I wish I was dead. On Celexa I wished I was dead. On Remeron and Effexor I wanted to die and tried to. Effexor made me anxious. Remeron made me tired. Zyprexa makes me tired but not tired enough to sleep. I can't get out of bed in the mornings. I haven't been able to for 3 years. I can't sleep at night, can't wake in the morning. Once I do I'm depressed and anxious. Nothing works. The only thing which helps is Valium and I'm not allowed that. I am not allowed sleep meds. I am so sick of this. I can't even go to school (i'm 16). I'm failing at life. This is so fucked up. I just want to die.

As Raining said, many of us here on the board have been there before. I fell into the dark hole of depression my sophomore year of highschool. I went from being a straight A student(With an occasional B) to a straight F student. I didn't care about anything. I layed in bed staring at the ceiling wishing I could pull myself inside my mind and never have to face the world again. Things do get better eventually(they got way past better for me and I shot straight into mania, but that's bipolar). Just stick it through, I think the most important thing is to do something. I've been so depressed I don't shave, cook myself anything, play a game, nothing. I just stare at the inner blackness all day. That's not the road to recovery. Start doing small things every day. Whatever you like. Get ma bey a new band cd, rent a movie online that you wanted to see, I don't know what you like; but start small.

Also your meds are very important, and while I'm sure at 16 you feel like you've tried alot of meds and it's hopeless... You haven't even touched the surface of what's out there. Getting the right combination is alot of trial and error so you have to stick with you pdoc through that(make sure he knows if things are working or not). As It looks to me you've been on mabey 4 psych meds.

It took me: Zyprexa, depakote, prozac,lithium,lamictal, geodon, seroquel, wellbutrin, zoloft, effexor,, topamax(dopeamax I swear), and remeron before I got the right combination.

An important thing to remember is also none of these drugs work instantly, sometimes they take weeks of use to start working, so make sure you don't quit them early because they don't seem to be helping. If side effects bother you, try to stick those through to; most all of them go away eventually.

I hope this helps at all. Feel free to respond

(BTW, ask your doc about getting ambien, sonota, or lunesta for sleeping. You can't kill yourself overdosing on those, so he may be comfortable with that).

Link to comment
Share on other sites

Thanks for the replies everyone. I'm feeling a little better today. I think my bad mood came from going off Effexor-XR quite quickly. I guess I don't have much faith in the meds because the doctors always refuse to give me the important ones for sleeplessness and anxiety and the depression meds haven't really worked.

I'll ask about Ambien at next appointment and tell doc how I'm feeling. I might ask for Valium too because I get some pretty awful anxiety when I go to school and Zyprexa isn't doing anywhere near a good enough job. On the couple of days I've been able to wake up early enough to go to school I was too anxious to go ;) . Zyprexa's also made me gain a bit of weight and I've only been on it a month or so.

All the doctors I've seen have been so paranoid about me getting addicted to tranquilizers or sleeping pills. They seem happy to just let me suffer. They don't care that I lie in bed crying and wishing I was dead all night. They don't care that I'm too tired to go to school in the morning. They don't care that when I was going to school I sat in class shaking from fear and barely being able to breathe.

And then there's the problem of not being motivated or focused enough to do school work. I am soo distracted constantly. I always give in to the temptation to daydream all day. I have wondered whether I had ADD or whether it's a symptom of depression or something.. I don't know..

If someone has advice about meds and what not it would be greatly appreciated.

Link to comment
Share on other sites

Is there another alternative as far as your psychiatric help goes in your community? It doesn't sound like your Doctors/Psych Nurses or whoever else are taking you serious enough. You're at a very crucial age as far as life development goes, and you damn sure don't need other things added to that to make it worse. I really feel for you, I hate when it gets to the point that you feel like you have nothing, and nobody left. I really hope you can find a team that will be more supportive of you, and get you going in the right direction. Remember, we're always here to talk. Best wishes to you!

~Sebrina

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...